# SDR DALA2024022802787

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0219697) RH AFT CARGO DOOR THRESHOLD WEB HAS CORROSION IN MULTIPLE AREAS FROM STA 797 - 847. REMOVED AND REPLACED RH AFT CARGO DOOR THRESHOLD WEB PER B737 SRM 51-40-02-0G, SRM 53-60-15 AND DWG 146A8120 REV A.
